# SDR C2XA09TY183

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,962 hours, 10,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - THE RIGHT FLOOR SILL BETWEEN FR 59 THRU 61 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOOR SILL IAW 145XR SRM 51-40-02 AND CPM 51-21-03, 04, 06.
